# SDR SWAA070013

- Difficulty date: January 2, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 34,250 hours, 28,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435274
- Part serial: BN625
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP LOWER SKIN DISBONDED AT OUTBOARD T/E.  REMOVED AND REPLACED AFT FLAP PER MM.
